I have been on the depo injection for around 5 years. I have a break now and then just to make sure my period comes back all normal but majority of the time I have been on it. In this time I have never gotten my period, it just completely stopped which i liked. Only since my last injection was due I started getting my period. Is this normal? I know It is normal to get your period on it but I find it a little odd that I have never had it and then one day it starts. I am assuming its just my body doing weird things but thought Id ask!?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 6 answers
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - Was on merina for 12 years had to have it removed on June 24 and received a depo shot
Posted 27 Sep 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers